# SDR C2XA09CL162

- Difficulty date: December 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 23,017 hours, 17,125 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287502511
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SDF FLT 2343 THE CREW REPORTED UPON LANDING NOTICED ELECTRICAL/SMOKE SMELL COMING FROM OVERHEAD PANEL AT SEAT 1A.  MAINTENANCE INSPECTED AND REPLACED THE SIDEWALL LIGHT HARNESS AT SEAT 1A.  OPERATIONAL CHECKS WERE GOOD.
